Alert archive / Texas / Small Craft Advisories in 2021

Small Craft Advisory 31, NWS Corpus Christi, TX

March 27, 2021

NWS Corpus Christi, TX issued this small craft advisory at Mar 27, 2021, 4:26 PM CDT. It took effect at Mar 28, 2021, 8:00 AM CDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Mar 27, 2021, 4:26 PM CDT (21:26 UTC)
In effect from
Mar 28, 2021, 8:00 AM CDT
Expired
Mar 29, 2021, 1:00 PM CDT
In force
29 hr
Issued by
NWS Corpus Christi, TX

The text

As transmitted.

076 
WHUS74 KCRP 272126
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
426 PM CDT Sat Mar 27 2021

GMZ250-255-270-275-280530-
/O.NEW.KCRP.SC.Y.0031.210328T1500Z-210329T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
426 PM CDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT SUNDAY...

* WHAT...North winds 20 to 25 knots with gusts up to 30 knots and
  seas 5 to 8 feet expected.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...From 10 AM to 7 PM CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-280530-
/O.NEW.KCRP.SC.Y.0031.210328T1500Z-210328T2100Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
426 PM CDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 4 PM CDT SUNDAY...

* WHAT...North winds 20 to 25 knots and rough waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 10 AM to 4 PM CDT Sunday.

* IMPACTS...Strong to very strong winds and/or increased seas 
  will result in hazardous marine conditions especially for 
  inexperienced mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
6 follow-up statements
958 
WHUS74 KCRP 280246
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
946 PM CDT Sat Mar 27 2021

GMZ250-255-270-275-281100-
/O.EXT.KCRP.SC.Y.0031.210328T1300Z-210329T0000Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
946 PM CDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 7 PM CDT
SUNDAY...

* WHAT...North winds around 25 knots with gusts between 30 and 35
  knots with seas building to 5 to 8 feet.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...From 8 AM to 7 PM CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-281100-
/O.EXT.KCRP.SC.Y.0031.210328T1300Z-210328T2100Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
946 PM CDT Sat Mar 27 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM TO 4 PM CDT
SUNDAY...

* WHAT...North winds 20 to 25 knots and rough waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 8 AM to 4 PM CDT Sunday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
045 
WHUS74 KCRP 280840
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
340 AM CDT Sun Mar 28 2021

GMZ270-275-282100-
/O.EXT.KCRP.SC.Y.0031.210328T1300Z-210329T0600Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
340 AM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
1 AM CDT MONDAY...

* WHAT...North winds around 25 knots with gusts between 30 and 
  35 knots with seas building to 5 to 8 feet.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...From 8 AM this morning to 1 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-282100-
/O.EXT.KCRP.SC.Y.0031.210328T1300Z-210328T2300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
340 AM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
6 PM CDT THIS EVENING...

* WHAT...North winds 20 to 25 knots with gusts to around 30 knots 
  and rough waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 8 AM this morning to 6 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-282100-
/O.EXT.KCRP.SC.Y.0031.210328T1300Z-210329T0300Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
340 AM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM THIS MORNING TO
10 PM CDT THIS EVENING...

* WHAT...North winds around 25 knots with gusts between 30 and 
  35 knots with seas building to 5 to 8 feet.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...From 8 AM this morning to 10 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
671 
WHUS74 KCRP 282120
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
420 PM CDT Sun Mar 28 2021

GMZ270-275-290530-
/O.EXT.KCRP.SC.Y.0031.000000T0000Z-210329T1200Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
420 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...Northeast winds 25 to 30 knots with seas 7 to 9 feet.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ230-235-282300-
/O.CON.KCRP.SC.Y.0031.000000T0000Z-210328T2300Z/
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
420 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS
EVENING...

* WHAT...North winds 20 to 25 knots and rough waters expected.

* WHERE...Bays and Waterways from Baffin Bay to Port Aransas and 
  Bays and Waterways from Port Aransas to Port O'Connor.

* WHEN...From 8 AM this morning to 6 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ250-255-290300-
/O.CON.KCRP.SC.Y.0031.000000T0000Z-210329T0300Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
420 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WHAT...North winds 20 to 25 knots with seas 5 to 7 feet.

* WHERE...Coastal waters from Baffin Bay to Port Aransas out 20 
  NM, Coastal waters from Port Aransas to Matagorda Ship Channel 
  out 20 NM, Waters from Baffin Bay to Port Aransas from 20 to 
  60 NM and Waters from Port Aransas to Matagorda Ship Channel 
  from 20 to 60 NM.

* WHEN...From 8 AM this morning to 10 PM CDT this evening.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

87
938 
WHUS74 KCRP 290254
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
954 PM CDT Sun Mar 28 2021

GMZ250-255-290400-
/O.EXP.KCRP.SC.Y.0031.000000T0000Z-210329T0300Z/
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-
954 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING...

North winds will range from 15 to 20 knots until around midnight.
Mariners in small craft should exercise caution.

$$

GMZ270-275-291100-
/O.CON.KCRP.SC.Y.0031.000000T0000Z-210329T1200Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
954 PM CDT Sun Mar 28 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

* WHAT...North wind around 20 knots with seas 6 to 8 feet.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 NM
  and Waters from Port Aransas to Matagorda Ship Channel from 20 
  to 60 NM.

* WHEN...Until 7 AM CDT Monday.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

TMT
131 
WHUS74 KCRP 290938
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
438 AM CDT Mon Mar 29 2021

GMZ270-275-291200-
/O.CON.KCRP.SC.Y.0031.000000T0000Z-210329T1200Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
438 AM CDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

* WHAT...North wind around 20 knots with seas 5 to 7 feet.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 7 AM CDT today.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
920 
WHUS74 KCRP 291131
MWWCRP

URGENT - MARINE WEATHER MESSAGE
National Weather Service Corpus Christi TX
631 AM CDT Mon Mar 29 2021

GMZ270-275-291800-
/O.EXT.KCRP.SC.Y.0031.000000T0000Z-210329T1800Z/
Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
631 AM CDT Mon Mar 29 2021

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WHAT...Northeast wind around 20 knots with seas 5 to 7 feet.

* WHERE...Waters from Baffin Bay to Port Aransas from 20 to 60 
  NM and Waters from Port Aransas to Matagorda Ship Channel from 
  20 to 60 NM.

* WHEN...Until 1 PM CDT this afternoon.

* IMPACTS...Strong winds and increased seas will result in 
  hazardous marine conditions especially for inexperienced 
  mariners with smaller vessels.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

CB

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Corpus Christi, TX wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 4:14 PM CDT, 12 minutes earlier.

Area forecast discussion, Mar 27, 4:14 PM CDT, 12 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Corpus Christi TX
414 PM CDT Sat Mar 27 2021

.SHORT TERM (Tonight through Sunday Night)...

Concur with the deterministic runs that increasing upper forcing
tonight/early Sunday morning associated with the upper level
disturbance, followed by increasing subsidence Sunday
afternoon/Sunday night. The associated cold front is expected to
move across the CWA 09-12z Sunday. Significant SBCAPE in advance
of the front, yet also significant CIN. Upper forcing combined
with convective instability layer aloft could generate convection,
yet moisture aloft will be limited. SPC keeps our CWA out of
general thunderstorms for tonight. Nevertheless, will forecast a
chance for showers areawide after 06z Sunday and a slight chance
for thunderstorms mainly over northern portions of the CWA. In
advance of the front, anticipate that patchy to areas of
advection fog will develop over the bays/nearshore waters then
enter portions of the coastal counties. Drier conditions expected
after the frontal passage. Low relative humidity values expected
Sunday afternoon and Elevated fire weather conditions may occur.
Thus, an RFD may be needed. Uncertain whether wind magnitudes will
warrant an RFW. Cooler Sunday night with lows in the upper 40s to
lower 50s.

&&

.LONG TERM (Monday through Saturday)...

High temperatures Monday will range within the lower 70s to lower
80s in the wake of the cold front. Onshore flow is expected to
return Monday afternoon advecting warmer air into South Texas. With
the warmer air, temperatures Tuesday and Wednesday will gradually
warm in advance of the next cold front. The next cold front is
expected to sweep across South Texas Wednesday evening resulting in
isolated to scattered showers with the possibility of a thunderstorm
or two. Behind the front, cold air will advect into South Texas with
highs in the mid 60s Thursday and lows in the 50s Wednesday and
Thursday nights. Temperatures will begin to warm Saturday with highs
in the mid 70s to mid 80s and lows in the 60s. Although elevated
fire weather conditions are not expected behind the front, it can't
be ruled out. Low relative humidity values will settle in behind the
front with moderate northeasterly winds. If winds were to increase 5
to 10 mph more than forecasted, elevated fire weather conditions
will be probable.

&&

.MARINE...

Small Craft Exercise Caution (SCEC) conditions late this
afternoon/early evening over the southern bays/nearshore waters.
The combination of an upper level disturbance, and associated cold
front, will contribute to isolated to scattered convection Sunday
morning. In advance of the front, expect patchy to areas of
advection fog over the bays and nearshore coastal waters. Strong
offshore flow expected after frontal passage, with Small Craft
Advisory conditions developing. Expect conditions to improve form
west to east after 21z Sunday. Predominate SCEC conditions
expected Sunday night. A weak to moderate northeasterly flow
Monday morning will become onshore by Monday afternoon. Onshore
flow is expected to continue until the next frontal passage which
is expected Wednesday morning. Moderate northeasterly winds
Wednesday morning will increase to strong levels by the afternoon
likely resulting in a Small Craft Advisory conditions. With the
frontal passage, isolated to scattered showers and thunderstorms
will be possible across the local waters Wednesday and Wednesday
night.

&&

.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi    65  76  54  75  62  /  20  40  10  10   0
Victoria          61  74  47  76  58  /  40  40  10  10   0
Laredo            65  80  54  81  62  /  20  40   0   0   0
Alice             64  77  52  79  59  /  30  40  10  10   0
Rockport          64  77  56  72  63  /  30  40  10  10   0
Cotulla           63  81  50  81  59  /  20  20   0   0   0
Kingsville        64  77  52  78  60  /  20  40  10  10   0
Navy Corpus       65  72  59  70  64  /  20  50  10  10   0

&&

.CRP WATCHES/WARNINGS/ADVISORIES...
TX...None.
GM...Small Craft Advisory from 10 AM to 7 PM CDT Sunday For the
     following zones: Coastal waters from Baffin Bay to Port
     Aransas out 20 NM...Coastal waters from Port Aransas to
     Matagorda Ship Channel out 20 NM...Waters from Baffin Bay
     to Port Aransas from 20 to 60 NM...Waters from Port Aransas
     to Matagorda Ship Channel from 20 to 60 NM.

     Small Craft Advisory from 10 AM to 4 PM CDT Sunday For the
     following zones: Bays and Waterways from Baffin Bay to Port
     Aransas...Bays and Waterways from Port Aransas to Port
     O'Connor.

&&

WC/87...SHORT TERM
JCP/84...LONG TERM
Hazardous weather outlook, Mar 27, 5:00 AM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Corpus Christi TX
500 AM CDT Sat Mar 27 2021

TXZ229>234-239>247-342>347-442-443-447-281000-
La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval-
Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio-
Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg-
Coastal Nueces-Coastal San Patricio-Aransas Islands-
Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands-
Calhoun Islands-
500 AM CDT Sat Mar 27 2021

This hazardous weather outlook is for South Texas.

.DAY ONE...Today and Tonight

There is a moderate risk of rip currents today along the gulf-
facing beaches.

Isolated thunderstorms will be possible late tonight. Severe
weather is not expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

There is a moderate risk of rip currents for Sunday along the gulf-
facing beaches.

Isolated thunderstorms will be possible on Sunday, and then again
Wednesday into Thursday. Severe weather is not expected at this
time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

GMZ230-235-250-255-270-275-281000-
Bays and Waterways from Baffin Bay to Port Aransas-
Bays and Waterways from Port Aransas to Port O'Connor-
Coastal waters from Baffin Bay to Port Aransas out 20 NM-
Coastal waters from Port Aransas to Matagorda Ship Channel out
20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM-
Waters from Port Aransas to Matagorda Ship Channel from 20 to
60 NM-
500 AM CDT Sat Mar 27 2021

This hazardous weather outlook is for the Middle Texas
Coastal Waters.

.DAY ONE...Today and Tonight

Areas of dense fog will be possible over the bays and coastal
waters through 9 AM this morning.

Areas of dense fog will be possible again tonight over the bays
and coastal waters.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Isolated thunderstorms will be possible on Sunday. Severe weather is
not expected at this time.

Moderate to strong winds and elevated seas could result in Small
Craft Advisory conditions from Sunday morning through Sunday
evening.

Isolated thunderstorms will be possible Wednesday into Thursday as a
cold front moves through the coastal waters. Strong winds and
elevated seas are expected to develop behind the cold front with
Small Craft Advisory conditions possible from Wednesday evening
through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

The office that day

Everything else NWS Corpus Christi, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 10:44 PM CDTMarine Dense Fog AdvisoryCRP13 hr

Nearby

Small Craft Advisories in Texas, 2021Every small craft advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.